On the Hausdorff dimension of generalized Besicovitch-Eggleston sets of d-tuples of numbers

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We give a systematic and detailed account of the Hausdorff dimensions of sets of d-tuples of numbers defined in terms of the asymptotic behaviour of the frequencies of strings of digits in their N-adic expansion.

Original languageEnglish
Pages (from-to)535-547
Number of pages13
JournalIndagationes Mathematicae
Volume15
Issue number4
DOIs
Publication statusPublished - 20 Dec 2004

Keywords

  • SELF-SIMILAR MEASURES
  • DIVERGENCE POINTS

Fingerprint

Dive into the research topics of 'On the Hausdorff dimension of generalized Besicovitch-Eggleston sets of d-tuples of numbers'. Together they form a unique fingerprint.

Cite this